# SDR ASAA0540351

- Difficulty date: July 6, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND BS 500B FRAME TO SKIN ATTACHMENT BETWEEN STRINGER 27R-28R IS CORRODED.  REPAIRED IAW B737-400 SRM 53-00-07 FIG 203.  (M)
